# SDR COMA9760112

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Part number: M83726295001P
- Condition: Malfunction
- Location: Pass Oxy Syst
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE PASSENGER 02 MASK DEPLOYED DURING FLIGHT.  REPLACED RELAY K4WQ.
